# SDR TRBACPCP2010013

- Difficulty date: February 23, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 21,104 hours, 24,735 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN AREA OF CORROSION WAS FOUND AT RT WING LOWER SKIN DRAIN VALVE BETWEEN RIB 12-13.  CORROSION TEMP BLEND-OUT REPAIR PERMANENT REPAIR AT THIS AREA ON THE NEXT 3000 CYCLES OR AT NEXT C-CK INSP.  C/W SRI DO/TS - 0958/08-9928 REF NDT REPORT AMS 100226-14 FOR HFEC AND UT VALUES NO DEFECTS NOTED AT THIS TIME. C/W ATR SRAS DO/TS - 958/08...4527. ACCOMPLISHED EO NR E2-57MR-369 TDMI TO REMAIN OPEN WITH SUPPLEMANTARY INSP HFEC FOR CRACK EVERY 10000 FC.  DUI BLENDED AREA FOR NEW CORROSION DETECTION EVERY 2 YRS.
